Bounded discrepancy sets

R. Tijdeman, M. Voorhoeve

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)375-389
    JournalCompositio Mathematica
    Volume42
    Issue number3
    Publication statusPublished - 1981

    Cite this

    Tijdeman, R., & Voorhoeve, M. (1981). Bounded discrepancy sets. Compositio Mathematica, 42(3), 375-389.
    Tijdeman, R. ; Voorhoeve, M. / Bounded discrepancy sets. In: Compositio Mathematica. 1981 ; Vol. 42, No. 3. pp. 375-389.
    @article{be771afedf29463fa2e3341438aa3af2,
    title = "Bounded discrepancy sets",
    author = "R. Tijdeman and M. Voorhoeve",
    year = "1981",
    language = "English",
    volume = "42",
    pages = "375--389",
    journal = "Compositio Mathematica",
    issn = "0010-437X",
    publisher = "Cambridge University Press",
    number = "3",

    }

    Tijdeman, R & Voorhoeve, M 1981, 'Bounded discrepancy sets', Compositio Mathematica, vol. 42, no. 3, pp. 375-389.

    Bounded discrepancy sets. / Tijdeman, R.; Voorhoeve, M.

    In: Compositio Mathematica, Vol. 42, No. 3, 1981, p. 375-389.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Bounded discrepancy sets

    AU - Tijdeman, R.

    AU - Voorhoeve, M.

    PY - 1981

    Y1 - 1981

    M3 - Article

    VL - 42

    SP - 375

    EP - 389

    JO - Compositio Mathematica

    JF - Compositio Mathematica

    SN - 0010-437X

    IS - 3

    ER -

    Tijdeman R, Voorhoeve M. Bounded discrepancy sets. Compositio Mathematica. 1981;42(3):375-389.